Table of Contents
International Scholarly Research Notices
Volume 2016, Article ID 4903520, 6 pages
http://dx.doi.org/10.1155/2016/4903520
Research Article

A New Class of Almost Ricci Solitons and Their Physical Interpretation

Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada N9B 3P4

Received 29 September 2016; Accepted 17 November 2016

Academic Editor: Antonio Masiello

Copyright © 2016 K. L. Duggal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 155–306, 1982. View at Google Scholar
  2. H. D. Cao, B. Chow, S. C. Chu, and S. T. Yau, Collected Papers on Ricci Flow, vol. 37 of Series in Geometry and Topology, International Press, Somerville, Mass, USA, 2003.
  3. B. Chow and D. Knopf, The Ricci Flow: An Introduction, AMS, Providence, RI, USA, 2004.
  4. M. Crasmareanu, “Liouville and geodesic Ricci solitons,” Comptes Rendus Mathematique, vol. 1, no. 21-22, pp. 1305–1308, 2009. View at Publisher · View at Google Scholar
  5. K. Onda, “Lorentz Ricci solitons on 3-dimensional Lie groups,” Geometriae Dedicata, vol. 147, pp. 313–322, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Pigola, M. Rigoli, M. Rimoldi, and A. G. Setti, “Ricci almost solitons,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V, vol. 10, no. 4, pp. 757–799, 2011. View at Google Scholar · View at MathSciNet
  7. K. L. Duggal and R. Sharma, Symmetries of Spacetimes and Riemannian Manifolds, vol. 487, Kluwer Academic, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Tashiro, “On conformal collineations,” Mathematical Journal of Okayama University, vol. 10, pp. 75–85, 1960. View at Google Scholar
  9. R. Sharma and K. L. Duggal, “A characterization of affine conformal vector field,” Comptes Rendus Mathématiques des l'Académie des Sciences. La Société Royale du Canada, vol. 7, pp. 201–205, 1985. View at Google Scholar
  10. L. P. Eisenhart, “Symmetric tensors of the second order whose first covariant derivatives are zero,” Transactions of the American Mathematical Society, vol. 25, no. 2, pp. 297–306, 1923. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. M. Patterson, “On symmetric recurrent tensors of the second order,” The Quarterly Journal of Mathematics, vol. 2, pp. 151–158, 1951. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. H. Levy, “Symmetric tensors of the second order whose covariant derivatives vanish,” The Annals of Mathematics, vol. 27, no. 2, pp. 91–98, 1925. View at Publisher · View at Google Scholar
  13. K. L. Duggal, “Affine conformal vector fields in semi-Riemannian manifolds,” Acta Applicandae Mathematicae, vol. 23, no. 3, pp. 275–294, 1991. View at Google Scholar · View at MathSciNet
  14. D. P. Mason and R. Maartens, “Kinematics and dynamics of conformal collineations in relativity,” Journal of Mathematical Physics, vol. 28, no. 9, pp. 2182–2186, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Barros, R. Batista, and E. Ribeiro Jr., “Compact almost solitons with constant scalar curvature are gradient,” Monatshefte für Mathematik, vol. 174, no. 1, pp. 29–39, 2014. View at Publisher · View at Google Scholar
  16. A. Barros and J. Ribeiro, “Some characterizations for compact almost Ricci solitons,” Proceedings of the American Mathematical Society, vol. 140, no. 3, pp. 1033–1040, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. Sharma, “Almost Ricci solitons and K-contact geometry,” Monatshefte für Mathematik, vol. 175, no. 4, pp. 621–628, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Wang, “Gradient Ricci almost solitons on two classes of almost Kenmotsu manifolds,” Journal of the Korean Mathematical Society, vol. 53, no. 5, pp. 1101–1114, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  19. E. M. Patterson, “Some theorems on Ricci-recurrent spaces,” Journal of the London Mathematical Society. Second Series, vol. 27, pp. 287–295, 1952. View at Google Scholar · View at MathSciNet
  20. G. H. Katzin, J. Levine, and W. R. Davis, “Curvature collineations in conformally at spaces, I,” Tensor N.S., vol. 21, pp. 51–61, 1970. View at Google Scholar
  21. J. Levine and G. H. Katzin, “Conformally at spaces admitting special quadratic first integrals, 1. Symmetric spaces,” Tensor N. S., vol. 19, pp. 317–328, 1968. View at Google Scholar
  22. W. Grycak, “On affine collineations in conformally recurrent manifolds,” The Tensor Society. Tensor. New Series, vol. 35, no. 1, pp. 45–50, 1981. View at Google Scholar · View at MathSciNet
  23. T. Adati and T. Miyazawa, “On Riemannian space with recurrent conformal curvature,” Tensor, vol. 18, pp. 348–354, 1967. View at Google Scholar
  24. K. Yano, Integral Formulas in Riemannian Geometry, Marcel Dekker, New York, NY, USA, 1970. View at MathSciNet
  25. R. Maartens, D. P. Mason, and M. Tsamparlis, “Kinematic and dynamic properties of conformal Killing vectors in anisotropic fluids,” Journal of Mathematical Physics, vol. 27, no. 12, pp. 2987–2994, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. P. J. Greenberg, “The general theory of space-like congruences with an application to vorticity in relativistic hydrodynamics,” Journal of Mathematical Analysis and Applications, vol. 30, pp. 128–143, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  27. R. Maartens and S. D. Maharaj, “Conformal Killing vectors in Robertson-Walker spacetimes,” Classical and Quantum Gravity, vol. 3, no. 5, pp. 1005–1011, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. G. S. Hall and J. da Costa, “Affine collineations in space-time,” Journal of Mathematical Physics, vol. 29, no. 11, pp. 2465–2472, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. A. A. Coley and B. O. J. Tupper, “Radiation-like imperfect fluid cosmologies,” Astrophysical Journal, vol. 288, no. 2, part 1, pp. 418–421, 1985. View at Publisher · View at Google Scholar
  30. L. Landau and E. M. Lifshitz, Fluid Mechanics, Addison-Welsely, Reading, Mass, USA, 1958.
  31. M. Brozos-Vázquez, E. García-Río, and S. Gavino-Fernández, “Locally conformally flat Lorentzian gradient Ricci solitons,” Journal of Geometric Analysis, vol. 23, no. 3, pp. 1196–1212, 2013. View at Publisher · View at Google Scholar · View at Scopus